# SDR SWAA2014042427350

- Difficulty date: April 5, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 63,741 hours, 52,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6938740
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CORRODED BETWEEN BS 219.8 TO BS 227.8, BL 0.  R & R STIFFENER IAW SRM & DWG.
